Higher dimensional peiffer elements in simplicial commutative algebras


Arvasi Z. , Porter T.

Theory and Applications of Categories, vol.3, pp.1-23, 1997 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 3
  • Publication Date: 1997
  • Title of Journal : Theory and Applications of Categories
  • Page Numbers: pp.1-23

Abstract

Let E be a simplicial commutative algebra such that E_n is generated by degenerate elements. It is shown that in this case the n∧th term of the Moore complex of E is generated by images of certain pairings from lower dimensions. This is then used to give a description of the boundaries in dimension n-1 for n = 2, 3, and 4.